# SDR AALA20150529015

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SR0952000815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR BEAM IS CORRODED BETWEEN FS 1155 & 1212.  REPAIRED LOWER DOOR BEAM IAW 53-10-00-3.
